# SDR AIA00404002

- Difficulty date: April 6, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 13,956 hours, 12,838 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

3512 - LGA - DURING R/O ROLL GOT SPOILERS FAIL MESSAGE. MAINTENANCE RESET STALL PROTECTION COMPUTER AND OPS CHECKED OK.
